# SDR SIMA200805005

- Difficulty date: February 16, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- Aircraft time: 26,455 hours, 26,999 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3343, CREW REPORTED STRANGE ODOR IN CABIN.  NO SMOKE OR FUMES OBSERVED.  ALSO PASSENGER AND FLIGHT ATTENDANT OBSERVED BLUE BLACK SMOKE COMING OUT JUST AFT OF PROP.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT ENGINE IAW WC 72-49-03. LEAK AND OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE
